×

Found 17 Documents (Results 1–17)

100
MathJax

On the determination of the radius of univalence of a regular function by its Taylor coefficients. (English. Russian original) Zbl 0779.30012

Russ. Acad. Sci., Sb., Math. 75, No. 1, 43-59 (1993); translation from Mat. Sb. 183, No. 1, 45-64 (1992).
MSC:  30C55 17B68
PDF BibTeX XML Cite
Full Text: DOI

On conditions for the existence of a classical solution of the modified Stefan problem (the Gibbs-Thompson law). (English. Russian original) Zbl 0772.35087

Russ. Acad. Sci., Sb., Math. 75, No. 1, 221-246 (1993); translation from Mat. Sb. 183, No. 2, 77-101 (1992).
MSC:  35R35 35K20 35A05
PDF BibTeX XML Cite
Full Text: DOI

Spectral synthesis in a complex domain for a differential operator with constant coefficients. II: The module method. (English. Russian original) Zbl 0774.34061

Russ. Acad. Sci., Sb., Math. 75, No. 1, 1-15 (1993); translation from Mat. Sb. 183, No. 1, 3-19 (1992).
MSC:  34L05 34M99
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification